Sudaplus Tablets

€6.90 

This product is currently sold out.

Please fill in the form below if you'd like to be notified when it becomes available.

Due to danger of paracetamol toxicity we will only sell one pack of paracetamol online at a time. Should you have the need for multiple pack, please speak to our pharmacist in store!

Benefits & Features

  • Relieves symptoms of sinusitus such as:
  • Helps unblock the nasal passages
  • Relieving sinus congestion and pressure
  • Relieves feverishness, headache, aches and pains
  • Eases breathing.

Dosages

  • Adults: Take 2 tablets up to 3 times daily, every four hours as needed. Do not take more than 6 tablets (3 doses) in 24 hours.
  • Adolescents 12-18 years: 1 to 2 tablets every 4 hours as needed. Do not give more than 6 tablets in 24 hours.
  • Children under 12 years: Not recommended.

Do not take more than every 4 hours.

Do not take for more than 5 days.

Important Information

  • All with all medicines, if you are currently taking any other medicines especially for depression, consult your doctor or pharmacist before taking this product.
  • If your symptoms persist, see your doctor or pharmacist.
  • Contains Paracetamol.
  • Do not take with any other paracetamol containing products.

What's in this medicine?

  • The active ingredients in Non-Drowsy Sudaplus are: 500 mg Paracetamol and 30 mg Pseudoephedrine hydrochloride per tablet.
  • Other ingredients are: Pregelatinised maize starch, crospovidone, povidone K30, stearic acid, microcrystalline cellulose, sodium starch glycollate, magnesium stearate. What the medicine

Warnings

  • Prolonged administration without medical supervision may be harmful.
  • Immediate medical advice should be sought in the event of an overdose, even if you feel well.
  • This product should only be taken when clearly necessary.

Please read the enclosed leaflet carefully.

Storage Instructions

  • Do not store above 25°C.
  • Store in original package in order to protect from light.
  • Keep the product out of the reach and sight of children.

Please read the enclosed leaflet carefully.